Please use this identifier to cite or link to this item:
Title: Stochastic processes induced by dichotomous markov noise: Some exact dynamical results
Author: Sancho, José M.
Keywords: Processos estocàstics
Física matemàtica
Equacions diferencials
Stochastic processes
Mathematical physics
Differential equations
Issue Date: 1984
Publisher: American Institute of Physics
Abstract: Stochastic processes defined by a general Langevin equation of motion where the noise is the non-Gaussian dichotomous Markov noise are studied. A non-FokkerPlanck master differential equation is deduced for the probability density of these processes. Two different models are exactly solved. In the second one, a nonequilibrium bimodal distribution induced by the noise is observed for a critical value of its correlation time. Critical slowing down does not appear in this point but in another one.
Note: Reproducció del document proporcionada per AIP i
It is part of: Journal of Mathematical Physics, 1984, vol. 25, p. 354-359
Related resource:
ISSN: 0022-2488
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
355.pdf403.75 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.